Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A series characterization of subspaces of $L_p \left( \mu \right)$ spaces


Authors: Nigel J. Kalton and William H. Ruckle
Journal: Bull. Amer. Math. Soc. 79 (1973), 1019-1022
MSC (1970): Primary 46B15; Secondary 46C10
MathSciNet review: 0320712
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46B15, 46C10

Retrieve articles in all journals with MSC (1970): 46B15, 46C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13310-5